| Model Number |
G08024 |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/18/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol_(b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The dilators broke at the top in a calcified vessels.A section of the device did not remain inside the patient¿s body.